# SDR AWXA200600807

- Difficulty date: May 14, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 56,908 hours, 38,860 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MZT - FLT 324 - LOG 7259686 - CREW REPORTED THAT THE CABIN ALTITUDE CLIMBED WITH AIRCRAFT.  SWITCHED TO STANDBY AND PRESSURIZATION WAS NORMAL.  ANALOG CONTROL AUTO AND STANDBY WAS PLACED ON DEFERRAL.
